Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Certain cohomology rings of finite and formal group schemes


Author: Gustave Efroymson
Journal: Trans. Amer. Math. Soc. 145 (1969), 309-322
MSC: Primary 14.55
MathSciNet review: 0258843
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480
  • [2] M. Demazure and A. Grothendieck, Schémas en groups. Fasc. 4: Exposés 12 à 14. Séminaire de géométrie algébrique, 1963-1964, Inst. Hautes Études Sci., Paris, 1964.
  • [3] G. Efroymson, Cohomology rings of certain formal groups, Thesis, Harvard, 1967.
  • [4] Ju. I. Manin, Theory of commutative formal groups over fields of finite characteristic, Uspehi Mat. Nauk 18 (1963), no. 6 (114), 3–90 (Russian). MR 0157972
  • [5] Frans Oort and Jan R. Strooker, The category of finite bialgebras over a field, Nederl. Akad. Wetensch. Proc. Ser. A 70 = Indag. Math. 29 (1967), 163–169. MR 0210713
  • [6] J. T. Tate, 𝑝-divisible groups, Proc. Conf. Local Fields (Driebergen, 1966) Springer, Berlin, 1967, pp. 158–183. MR 0231827
  • [7] A. Grothendieck, Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents. I, Inst. Hautes Études Sci. Publ. Math. No. 11, 1961.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.55

Retrieve articles in all journals with MSC: 14.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0258843-0
Article copyright: © Copyright 1969 American Mathematical Society